Hail, Harmon
- When
- May 25, 7:40 AM CST
- Where
- Harmon County, 9 mi N of Gould
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.800, -99.783
6 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at May 25, 2:03 AM CST, 5 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 303 AM CDT WED MAY 25 2005 .DISCUSSION... MCS MAKING ITS WAY S/SE ACROSS PARTS OF AREA THIS MORNING. LOOKS LIKE THIS ONE WILL STRUGGLE A LITTLE MORE THAN LAST NIGHTS TO HOLD TOGETHER... BUT SHOULD STILL PROVIDE SOME AREAS WITH RAIN THIS MORNING. AS THE LAST COUPLE OF NIGHTS HAVE SHOWN DEVELOPMENT AROUND THE MCS WILL NEED TO BE CLOSELY MONITORED AND THIS WILL MAKE FOR A LAST MINUTE DECISION ON POPS FOR THIS MORNING. THERE WILL BE ANOTHER OPPORTUNITY FOR PRECIP AS COLD FRONT TO OUR NORTH MOVES SOUTH ACROSS AREA THIS AFTN AND TONIGHT. WILL THEREFORE KEEP SOMEWHAT HIGHER POPS GOING THRU TONIGHT... WITH BEST CHANCE ACROSS W/SW OK AND N TX REGIONS BY THURSDAY. WITH THIS COLD FRONT ALONG WITH EXPECTED PRECIP AND CLOUD COVER TEMPS SHOULD REMAIN QUITE A BIT COOLER TODAY AND TOMORROW. WX PATTERN REMAINS UNSETTLED THRU UPCOMING HOLIDAY WEEKEND WITH MINOR DISTURBANCES MOVING THROUGH THE SOUTHERN PLAINS. THIS ALONG WITH AREA REMAINING ON BACK SIDE OF SURFACE HIGH OVER WEEKEND INTO EARLY NEXT WEEK WILL ALSO PROVIDE POSSIBLE WAA TO HELP GENERATE PRECIP. THIS SHOULD HELP KEEP TEMPS DOWN MORE TOWARD NORMAL AS LOW LEVEL FLOW REMAINS MORE EAST TO SOUTHEASTERLY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 81 60 76 56 / 60 40 30 20 HOBART OK 84 60 76 56 / 60 60 40 30 WICHITA FALLS TX 89 64 78 58 / 60 60 60 30 GAGE OK 79 55 73 53 / 40 50 30 20 PONCA CITY OK 78 58 74 54 / 40 30 20 10 DURANT OK 86 64 79 59 / 40 40 40 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 30/30
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 804 AM CDT WED MAY 25 2005 OKZ035-251315- KIOWA OK- 804 AM CDT WED MAY 25 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF MOUNTAIN VIEW AT 804 AM CDT...MOVING SOUTHEAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 808 AM CDT WED MAY 25 2005 OKZ021-033-034-251330- BECKHAM OK-GREER OK-HARMON OK- 808 AM CDT WED MAY 25 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES WEST OF ERICK TO 12 MILES WEST OF VINSON AT 808 AM CDT...MOVING SOUTHEAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. 30
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 816 AM CDT WED MAY 25 2005 OKZ038-251330- COMANCHE OK- 816 AM CDT WED MAY 25 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF MEERS AT 816 AM CDT...MOVING SOUTHEAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 829 AM CDT WED MAY 25 2005 OKZ038-251345- COMANCHE OK- 829 AM CDT WED MAY 25 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER WICHITA MOUNTAINS WILDLIFE REFUGE AT 829 AM CDT...MOVING SOUTHEAST AT 40 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE AS THE STORMS TRACKS INTO FORT SILL AND LAWTON.
SPECIAL WEATHER STATEMENT...CORRECTED TEXT NATIONAL WEATHER SERVICE NORMAN OK 829 AM CDT WED MAY 25 2005 OKZ038-251345- COMANCHE OK- 829 AM CDT WED MAY 25 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER WICHITA MOUNTAINS WILDLIFE REFUGE AT 829 AM CDT...MOVING SOUTHEAST AT 40 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE AS THE STORM TRACKS INTO FORT SILL AND LAWTON.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 831 AM CDT WED MAY 25 2005 OKZ033-034-036-251345- GREER OK-HARMON OK-JACKSON OK- 831 AM CDT WED MAY 25 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER...HARMON AND JACKSON COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11 MILES NORTHWEST OF WILLOW TO 3 MILES WEST OF HOLLIS AT 831 AM CDT...MOVING SOUTHEAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
The Altus AFB radar (KFDR), 88 km away, was scanning. The volume nearest the first event began at 13:41 UTC.
6 hail, 1 thunderstorm wind. Local standard time, as filed.
Pea to penny size hail was reported covering the ground.
Hail was reported at the intersection of Sheridan Boulevard and Cache Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, May 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5449291, 5449292, 5449293, 5449294, 5449295, 5449296, 5449297.